MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® CEMENTLESS FEMORAL COMPONENT 52MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® CEMENTLESS FEMORAL COMPONENT 52MM; HIP COMPONENT
Model Number 38PF1052
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, a potential complaint has been received by microport orthopedics legal department.Medical records related to primary surgery mention that x-rays demonstrated right hip degenerative arthritis.There may be a possible failure, which is unknown as no additional information has been received.

Brand Name
CONSERVE® CEMENTLESS FEMORAL COMPONENT 52MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key14427658
Report Number3010536692-2022-00199
Device Sequence Number5487709
Product Code JDI
UDI-Device IdentifierM68438PF10521
UDI-PublicM68438PF10521
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K082673
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38PF1052
Device Catalogue Number38PF1052
Device Lot Number1480377
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/29/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2022
Initial Report FDA Received Date05/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale